# SDR CA061107003

- Difficulty date: November 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0290
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DECENT TO THE AIRPORT PILOTS OBSERVED LOSS OF NR 2 HYD PRESSURE AND NR 2 EDP CAUTION LIGHT. THE PTU WAS SELECTED ON AND THE NR 2 HYD PRESSURE RECOVERED AND FLUID QUANTITY HAD DROPPED TO 40%. CREW ELECTED TO RETURN TO BASE. NON-EMERGENCY LANDING AND AIRCRAFT TAXIED TO RAMP UNDER ITS OWN CONTROL.  NR 2 EDP HAD INTERNAL ROTATING GROUP FAILURE, EDP REPLACED.
